# SDR CALA2013040500197

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 16,097 hours, 5,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB1172712
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BETWEEN BS 312 AND 328 LBL 45.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW ONE IAW SRM 51-40 -02.
